She has been cymbalta for about 7 years and now her insurence will no pay for it and she has to get off it she take 120mg a day 60mg twice a day and has heart problems what should we do to get her off this medicine safely she takes it for depression which it doesn't help with at all but also takes it to help with her pain in her feer caused by neuropathy
She needs to taper down off it. I would enlist the help of her PCP to help get her tapered down to avoid unpleasant withdrawal effects. Some of these drugs are worse to get off of than opioids (narcotics). They are not related to opioids (narcotics) but that doesnt mean they are without withdrawal effects when they are stopped suddenly!
I currently take the generic version. It works ok for me. It is sooo much cheaper. I have been taking this for 8 or so years. Not only is it for depression, but it is also for chronic pain, and fibromyalgia. Please be careful. I felt like I did not need it... HA! My pain was worse, so I will stay on it. Gabapentin is what I take as well for nerve pain. I feel sure it would help your moms feet. Good luck, and God Bless
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 3 answers
Posted 27 Aug 2011 • 4 answers
Posted 24 Aug 2014 • 2 answers
Posted 28 Oct 2015 • 0 answers
Posted 29 Mar 2016 • 3 answers